MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS
Model Number VT585U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Abrasion (1789); No Code Available (3191)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info: unknown, information not provided.Expiration date(s): unknown, as the lot number was not provided.Lot number(s): unknown, information not provided.Udi number(s): complete udi number(s) is unknown, as the lot number(s) was not provided.Implant and explant dates: if implanted or explanted, give date: not applicable, as the product is not implantable.It was indicated that the device is not returning for evaluation; therefore a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device can not be performed as a lot number was not provided.If there is any further, relevant information a supplemental medwatch will be filed.Device manufacture date(s): unknown, as the lot number(s) was not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that four (4) patients experienced corneal epithelial decompensation in association with the use of healon endocoat (vt585u).Reportedly, the patients had corneal abrasion but all have healed.No additional information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON ENDOCOAT
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8087796
Report Number3004750704-2018-00055
Device Sequence Number1721144
Product Code LZP
UDI-Device Identifier05050474547063
UDI-Public(01)05050474547063(17)150227(10)UNKNOWN
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVT585U
Device Catalogue NumberVT585U
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005